# SDR SIMA20140310003

- Difficulty date: March 10, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 24,635 hours, 20,452 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Part serial: 6741
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FLASHLIGHT HOLDER IS BROKEN.  R & R CAPTAIN`S FLASHLIGHT IAW AMM 33-50-16, OPERATIONS CHECKED GOOD.
